MathSciNet Relay Station
MathSciNet bibliographic data
MR2653961 03E35 (03E17 26A03)
Miller, Arnold W.; Tsaban, Boaz Point-cofinite covers in the Laver model. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3313–3321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement